# SDR 0200279971

- Difficulty date: February 10, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N9335
- Make and model: Doug DC-9-31
- Aircraft serial: 47337
- Aircraft time: 84,906 hours, 88,871 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 5919526507
- Condition: Binding
- Location: L/E Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT DIVERTED TO AN AIRPORT WITH A LONGER RUNWAY WHEN THE CREW DETERMINED THAT THE LEFT WING SLATS WOULD NOT EXTEND.  THE AIRCRAFT DID ROLL TO THE LEFT AND THE SLAT DISAGREEMENT LIGHT DID ILLUMINATE.  FOLLOWED COM PROCEDURES AND MADE AN UNEVENTFUL LANDING AT GRR AT 86,000 LBS AND 253 KTS.  MAINTENANCE FOUND THE LEFT 'T' DUCT LOOSE AND BINDING.  REPLACED THE 'T' DUCT.  LEAK AND OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
